| Model Number |
3288 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.
Event or Problem Description
Related manufacturer reference number 3006705815-2024-00879.It was reported the patient is not receiving effective therapy due to high impedances.As such, surgical intervention was taken and the lead was explanted and replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.